# SDR SWIA200921870

- Difficulty date: June 24, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 14,888 hours, 12,771 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN.  (FLT 5783)  CLEANED AND LUBED DOOR MECHANISM.
